Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 70, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 9, 2019, 11:27 AM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2019, 11:27 AM CDT (16:27 UTC)
- Expired
- May 9, 2019, 12:03 PM CDT
- In force
- 36 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lawrence County, MS, Lincoln County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 8:09 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
696
WFUS54 KJAN 091627
TORJAN
MSC077-085-091715-
/O.NEW.KJAN.TO.W.0070.190509T1627Z-190509T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1127 AM CDT Thu May 9 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Lincoln County in south central Mississippi...
Southwestern Lawrence County in south central Mississippi...
* Until 1215 PM CDT.
* At 1127 AM CDT, a severe thunderstorm capable of producing a
tornado was located over Summit, or near Mccomb, moving northeast
at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ruth around 1140 AM CDT.
Jayess around 1150 AM CDT.
Topeka around 1155 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9050 3151 9023 3138 9006 3135 9014
TIME...MOT...LOC 1627Z 246DEG 34KT 3129 9044
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JM1 follow-up statement
378
WWUS54 KJAN 091703
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1203 PM CDT Thu May 9 2019
MSC077-085-091713-
/O.CAN.KJAN.TO.W.0070.000000T0000Z-190509T1715Z/
Lincoln MS-Lawrence MS-
1203 PM CDT Thu May 9 2019
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN AND SOUTHWESTERN
LAWRENCE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
south central Mississippi.
LAT...LON 3135 9050 3151 9023 3138 9006 3135 9014
TIME...MOT...LOC 1701Z 246DEG 34KT 3142 9009
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 9, 7:43 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 9, 7:43 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
743 AM CDT Thu May 9 2019
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Poor aviation weather is expected this forecast period due to
SHRA/TSRA moving across the area today and considerable amounts
of MVFR/IFR category ceilings in the very humid airmass. Sfc wind
mostly from the southeast to south will be gusty and variable at
times depending on influence from individual convective systems.
There may be an extended lull in the SHRA/TSRA activity overnight,
but low ceilings will continue to result in MVFR/IFR restrictions.
/EC/
&&
.DISCUSSION...
Today through Friday night:
The synoptic pattern governing the on-going flash flood/severe
weather scenario is fairly straight-forward with an amplified trough
to ridge pattern keeping persistent deep southwest flow over the
ArkLaMiss region, but as is often the case in May, mesoscale
influences are making for a complex and low confidence forecast in
terms of the details and specific hazardous weather impacts. And
that was certainly the case yesterday evening when the linear
convective system developed and impacted a larger area than
previously expected.
With that said, current thunderstorm activity lines up fairly well
with our previous expectations, and will continue with the idea that
this organizing convective system will steadily shift eastward
across the forecast area as we go through the day. With very rich
boundary layer moisture juxtaposed by fairly steep mid level lapse
rates, a very unstable airmass will exist ahead of the convective
system and this should support a continued severe weather threat for
today. Will continue to highlight a slight risk for severe storms in
the HWO/graphics with the main emphasis on damaging wind gusts as
low/mid level shear will not be great.
Expect flash flooding to remain a threat through the near term
forecast as considerable moisture transport (precipitable water
values near two inches, H850 theta-e ridge approaching 350K, and
surface dewpoints in the low/mid 70s) continues. Have expanded the
FFA to best reflect the near term trends combined with the worsening
antecedent conditions in the ArkLaMiss Delta region. Per
coordination with neighboring offices, have extended this watch
through Saturday, and it is possible some adjustments will be
necessary as we get a better idea of mesoscale influences and
additional storm development/evolution. For now will maintain
flood/severe threats for Friday/Fri night, but will keep specifics
general. /EC/
Saturday through Sunday: By Saturday morning, a quasi-stationary
front will remain extended from the TX Coast through the ArkLaMiss
Delta and into the TN Valley. Periodic mid/upper waves traversing
southwesterly upper flow will continue to kick off convection across
the region as they ride along the front. Model guidance is currently
indicating a coupled upper jet structure resulting in a surface low
developing and lifting along the front on Saturday. NAEFS output
suggests there will be anomalously high PW and mean WV transport
across much of the region during this period, particularly over the
western half of the area, meaning locally heavy rainfall will
continue to be a concern. For obvious reasons, this indicates the
flash flood threat will remain into the weekend, thus we'll maintain
the Flash Flood Watch into Saturday. We'll also continue to
highlight this threat in the HWO/graphical products. In addition,
with the surface low developing along the front and a strengthening
low level jet, there will be some potential for strong to severe
storms. As previous shifts have highlighted, the severe threat will
be largely driven by mesoscale processes which are impossible to
pinpoint at this stage in the forecast, so it will be difficult to
narrow down timing/location details until closer to Saturday. Still,
we will broadbrush a marginal severe risk, as outlooked by SPC, in
the HWO/graphics.
By Saturday night the front will begin to slowly push across the
area as the upper low pivots eastward toward the Atlantic coast.
Periods of showers and thunderstorms will continue through the day
Sunday, with the front expected to clear the forecast area by the
evening hours. There will again be some potential for more potent
convection on Sunday, but at this range confidence in a particular
area or threats is way too low to highlight in the HWO/graphics.
Monday through Wednesday: A reprieve from the prolonged wet pattern
is in the offing for early next week as a surface ridge builds
across the MS River Valley and shortwave mid/upper ridging
increases. Rain chances may trend back upward over the latter half
of the week, however, as upper troughiness returns to the region.
/DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 66 79 65 / 84 61 90 63
Meridian 81 66 81 65 / 84 58 89 54
Vicksburg 79 67 76 65 / 92 65 88 64
Hattiesburg 84 67 82 66 / 84 65 90 33
Natchez 78 67 78 65 / 82 74 93 62
Greenville 80 66 72 63 / 92 49 76 65
Greenwood 79 66 76 64 / 92 47 80 68
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday evening for MSZ018-019-025-
034-035-040-041.
LA...Flash Flood Watch through Saturday evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Saturday evening for ARZ074-075.
&&Hazardous weather outlook, May 9, 7:07 AM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 707 AM CDT Thu May 9 2019 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>042-047-053-059>061-101215- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren- Claiborne-Jefferson-Adams-Franklin MS- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight A slight risk for severe storms and an elevated flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. MSZ030-031-033-038-039-043>046-048>052-054>058-062>066-072>074- 101215- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba- Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith- Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight A slight risk for severe storms and a limited flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, May 9, 9:43 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
943 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM FLASH FLOOD 2 ESE HAWKINS FIELD 32.33N 90.20W
05/09/2019 HINDS MS AMATEUR RADIO
WATER WAS ON THE ROAD ON WOODROW WILSON FROM
5 POINTS TO I-220. A REPORTED THREE TO SIX
INCHES OF RAIN IN THIS AREA.
&&
JCLocal storm report, May 9, 9:56 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
956 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 1 WNW TOUGALOO 32.40N 90.17W
05/09/2019 MADISON MS AMATEUR RADIO
WATER WAS COVERING THE ROADS IN SOUTHERN
MADISON COUNTY FROM I-220 AND NORTH.
&&
JCLocal storm report, May 9, 10:00 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1000 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM FLASH FLOOD 1 WSW YAZOO CITY 32.85N 90.42W
05/09/2019 YAZOO MS EMERGENCY MNGR
MULTIPLE ROADS AROUND YAZOO CITY AND IN THE
COUNTY WERE EXPERIENCING FLASH FLOODING.
&&
JCLocal storm report, May 9, 10:08 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1008 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG VICKSBURG 32.35N 90.88W
05/09/2019 WARREN MS EMERGENCY MNGR
WIDESPREAD TREES WERE BLOWN DOWN IN THE
COUNTY.
&&
JCLocal storm report, May 9, 11:03 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1103 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY RAIN 3 W FANNIN 32.42N 90.02W
05/09/2019 M3.42 INCH RANKIN MS PUBLIC
RAIN WAS CONTINUING TO FALL IN THE
MARBLEHEAD SUBDIVISION.
&&
NFLocal storm report, May 9, 11:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD 2 SSE BRANCH 32.41N 89.70W
05/09/2019 SCOTT MS DEPT OF HIGHWAYS
MDOT RELAYED REPORTS OF FLOODING AT MULTIPLE
LOCATIONS ON MS HIGHWAY 481 IN WESTERN SCOTT
COUNTY BETWEEN MS HIGHWAY 13 AND THE RANKING
COUNTY LINE.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Sharkey, Warren | 75 min |
| May 8, 7:34 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 71 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sharkey, Washington | 54 min |
| May 8, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 79 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 72 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 48 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery | 79 min |
| May 8, 9:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 50 min |
| May 8, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 75 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 55 min |
| May 9, 12:09 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 51 min |
| May 9, 12:50 AM CDT | Special Weather Statement | JAN | Covington | 40 min |
| May 9, 3:59 AM CDT | Special Weather Statement | JAN | Washington | 31 min |
| May 9, 4:31 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| May 9, 4:33 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| May 9, 5:16 AM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 5 hr |
| May 9, 6:09 AM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| May 9, 6:34 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| May 9, 6:39 AM CDT | Special Weather Statement | JAN | Carroll, Holmes | 51 min |
| May 9, 7:15 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 30 min |
| May 9, 7:19 AM CDT | Special Weather Statement | JAN | Attala, Montgomery, Webster | 41 min |
| May 9, 7:27 AM CDT | Special Weather Statement | JAN | Madison, Yazoo | 48 min |
| May 9, 7:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 58 min |
| May 9, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Issaquena, Warren | 55 min |
| May 9, 7:48 AM CDT | Flash Flood Warning | JAN | Claiborne, Issaquena, Warren | 117 min |
| May 9, 8:01 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 119 min |
| May 9, 8:05 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Rankin, Scott | 55 min |
| May 9, 8:22 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 53 min |
| May 9, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 26 min |
| May 9, 8:39 AM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 36 min |
| May 9, 8:43 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 19 min |
| May 9, 8:56 AM CDT | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 64 min |
| May 9, 9:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott, Smith | 56 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 67 min |
| May 9, 9:12 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| May 9, 10:26 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 49 min |
| May 9, 10:29 AM CDT | River Flood Warning | JAN | Neshoba | 7 days |
| May 9, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 68 min |
| May 9, 11:10 AM CDT | Flash Flood Warning | JAN | Scott, Smith | 90 min |
| May 9, 11:32 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 58 min |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 21 days |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Hinds, Warren | 14 days |
| May 9, 11:57 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 96 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale, Smith | 48 min |
| May 9, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 58 min |
| May 9, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 64 min |
| May 9, 1:38 PM CDT | Special Weather Statement | JAN | Lamar | 37 min |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 9 days |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 6 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Lawrence | 12 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Marion | 11 days |
| May 9, 3:02 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| May 9, 3:18 PM CDT | River Flood Warning | JAN | Noxubee | 4 days |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.